# SDR CHQ00041

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145
- Aircraft serial: 145144
- Aircraft time: 6,018 hours, 4,133 cycles
- Engine: Allsn AE3007A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF FUEL QUANTITY INDICATION.
